# SDR HNAA2009013000034

- Difficulty date: January 23, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 33,896 hours, 36,886 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Cockpit
- Part time: 33,896 hours, 36,886 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING THE POWER LEVERS TOWARD TAKE OFF POWER, THE NR 2 PROPELLER FEATHERED, THE AUXILIARY PUMP LIGHT ILLUMINATED AND THE PROP TORQUE SPIKED TO 100% FOR APPROXIMATELY 1 TO 2 SECONDS.  THE TAKE OFF WAS ABORTED AND THE ACFT WAS RETURNED TO THE MX FACILITY.  MX CONFIRMED THE PROBLEM AND CHANGED OUT RELAYS 6121-K1 AND 6121-K2 WITH NO FIX.  MICROSWITCH 6121-S12 WAS THEN CHANGED AND SYSTEM OPS CHECKED GOOD.  THE NR 2 PROPELLER ASSEMBLY WAS CHANGED AS A PRECAUTIONARY MEASURE.  THE ACFT WAS THEN RELEASED FOR SERVICE.
